# SDR 2006UALA02108

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 30,558 hours, 10,933 cycles
- Engine: Iae V2524A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  AIRCRAFT TOWED TO GATE.   GREEN HYDRAULIC INDICATOR JUST ABOVE THE YELLOW BAND.  FOUND LEFT YAW DAMP ACTUATOR LEAKING AT ROD SEAL BEYOND 20 DROPS PER MINUTE.  REPLACED ACTUATOR.
